Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
Online ISSN 1552-4485; Print ISSN 0033-569X

Piezo-viscous flows over an inclined surface

Authors: G. Saccomandi and L. Vergori
Journal: Quart. Appl. Math. 68 (2010), 747-763
MSC (2000): Primary 76A20; Secondary 76A02
Published electronically: October 15, 2010
MathSciNet review: 2761242
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Stokes was the first to recognize that the viscosity of many fluids varies significantly with pressure. Later, several experimental studies showed that such a variation may be exponential. Here, by using the lubrication theory as revised by Rajagopal and Szeri, we study the flow of a piezo-viscous fluid down an incline in various flow regimes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76A20, 76A02

Retrieve articles in all journals with MSC (2000): 76A20, 76A02

Additional Information

G. Saccomandi
Affiliation: Dipartimento di Ingegneria Industriale, Università di Perugia, Via G. Duranti, 06125 Italy

L. Vergori
Affiliation: Dipartimento di Matematica, Università del Salento, Strada Prov. Lecce-Arnesano, 73100 Lecce, Italy

PII: S 0033-569X(2010)01202-2
Keywords: Lubrication approximation, pressure-dependent viscosity, Barus’ law.
Received by editor(s): April 1, 2009
Published electronically: October 15, 2010
Article copyright: © Copyright 2010 Brown University

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
AMS Website